Format

Send to

Choose Destination
Dermatol Online J. 2011 May 15;17(5):4.

Oral melanosis after tyrosine kinase inhibition with Imatinib for chronic myelogenous leukemia: report of a case and review of the literature.

Author information

1
University of Toronto, Sunnybrook Health Sciences Center, Department of Dentistry.

Abstract

Dermatologic manifestations from therapy with imatinib are well known and frequently include hypopigmentation, and less commonly, hyperpigmentation. There have been few reports of oral hyperpigmentation. We present a case of palatal melanosis related to imatinib therapy for chronic myelogenous leukemia. This case is reported to add to the sparse literature concerning mucosal reactions related to this medication.

PMID:
21635826
[Indexed for MEDLINE]
Free full text

Supplemental Content

Full text links

Icon for Arthur C Huntley MD, California Digital Library
Loading ...
Support Center